Quasi-periodic solution of a new (2+1)-dimensional coupled soliton equation

Yongtang Wu*, Jinshun Zhang

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

10 Citations (Scopus)


A new (2+1)-dimensional integrable soliton equation is proposed, which has a close connection with the Levi soliton hierarchy. Through the nonlinearization of the Levi eigenvalue problems, we obtain a finite-dimensional integrable system. The Abel-Jacobi coordinates are constructed to straighten out the Hamiltonian flows, by which the solutions of both the 1 + 1 and 2 + 1 Levi equations are obtained through linear superpositions. An inversion procedure gives the quasi-periodic solution in the original coordinates in terms of the Riemann theta functions.
Original languageEnglish
Pages (from-to)193-210
Number of pages18
JournalJournal of Physics A: Mathematical and General
Issue number1
Publication statusPublished - 12 Jan 2001
Externally publishedYes

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)


Dive into the research topics of 'Quasi-periodic solution of a new (2+1)-dimensional coupled soliton equation'. Together they form a unique fingerprint.

Cite this